# SDR C2XA99IA211

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 73210303
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE INBOARD FORWARD GALLEY ATTACH FITTINGS WERE FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FITTINGS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
